Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On extending mappings into nonlocally convex linear metric spaces


Author: T. Dobrowolski
Journal: Proc. Amer. Math. Soc. 93 (1985), 555-560
MSC: Primary 54C55; Secondary 46E30, 54D45, 57N17
MathSciNet review: 774022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the following spaces are absolute retracts: every $ F$-space with a Schauder basis and certain function spaces along with their subgroups of integer-valued elements. It is also observed that for every $ \sigma $-compact convex set, the absolute extension property for compacta implies the AR-property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C55, 46E30, 54D45, 57N17

Retrieve articles in all journals with MSC: 54C55, 46E30, 54D45, 57N17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0774022-7
PII: S 0002-9939(1985)0774022-7
Keywords: Convex sets, locally contractible groups, ANR spaces, ANE spaces
Article copyright: © Copyright 1985 American Mathematical Society